# SDR ABXA20150721099

- Difficulty date: July 21, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel Support
- Part number: 113T16725
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TE PANEL, ATTACH CHORD AT WS 827, CORRODED AROUND NUTPLATE.  R & R LT WING TE PANEL SUPPORT CHORD IAW SRM 51-40-02, EA B657-61631.  CORRODED L2, PN 113T1672-5, SN NSN, PART NAME PANEL SUPPORT, STRINGER & WS LOCATION ON ACFT WS 827.  ACFT WAS GNDED.
